# SDR 06FDEA1109

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE REPAIRS LOCATED ON LEFT I/B FLAP UPPER SURFACE T/E REQUIRES EVALUATION FOR MAJOR/MINOR CLASSIFICATION   AND APPROVED DATA REF BN00770.  REPAIR IAW EA 6-5750-97510.
